MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS 24 ABI; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS 24 ABI; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Model Number ABI541
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection (site of the infection is unknown i.E.If it is device related.The device was explanted on (b)(6) 2022.The patient was re-implanted with a new device in the same procedure.
 
Additional Manufacturer Narrative
This report is submitted on june 14, 2022.
 
Additional Manufacturer Narrative
This report is submitted on july 01, 2022.
 
Additional Manufacturer Narrative
Per the clinic, the patient experienced an infection at implant site (date not reported) and subsequently was treated with iv antibiotics (specific date and duration not reported).This report is submitted on october 07, 2022.

Brand Name
NUCLEUS 24 ABI
Common Device Name
NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key14682506
Report Number6000034-2022-01703
Device Sequence Number5084390
Product Code MHE
UDI-Device Identifier09321502020404
UDI-Public(01)09321502020404(11)150402(17)170401
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P000015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2017
Device Model NumberABI541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer06/10/2022
09/15/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date07/01/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexFemale